# SDR GTIA20130201586

- Difficulty date: February 1, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 23,607 hours, 11,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LOUD SQUEAL FROM L1 DOOR ON DESCENT AND CLIMB.  INSPECTED DOOR AND DOOR SEAL IAW ACFT MM.  FOUND DEBRIS ON LOWER SEAL. CLEANED SEAL AS REQ’D. DOOR OPS CHECK GOOD.
